# SDR C2XA02IA017

- Difficulty date: January 30, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 18190003
- Part serial: 497
- Condition: Intermittent
- Part time: 9,081 hours, 10,353 cycles
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3680, Pilot reported that the landing gear would not exctend on the first attempt. The gear was eventually extended and the aircraft landed at IAH without incident. Maintenance removed and replaced the landing gear solenoid valve. The landing gear sytem operationally checked good and the aircraft was approved for return to service.
